# SDR SWAA2025032496711

- Difficulty date: February 16, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 40,423 hours, 19,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERCOSTAL LOCATED BTW BS 344 TO BS 360 BL 0 WL 208.1 AT FWD GALLEY AREA 2025-139194<[01] REPLACED WEB INTERCOSTAL LOCATED BTW BS 344 TO BS 360 BL 0 WL 208.1 AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 32 REV.-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFF BELOW
